Nova Publishers
My Account Nova Publishers Shopping Cart
HomeBooksSeriesJournalsReference CollectionseBooksInformationSalesImprintsFor Authors
            
  Top » Catalog » Journals » International Journal of Mathematics, Game Theory and Algebra » My Account  |  Cart Contents  |  Checkout   
Quick Find
  
Use keywords to find the product you are looking for.
Advanced Search
What's New? more
Fetal Alcohol Syndrome: Recognition, Differential Diagnosis and Long-Term Effects
$73.80
Shopping Cart more
0 items
Information
Shipping & Returns
Privacy Notice
Conditions of Use
Contact Us
Bestsellers
01.Volume 15 Issue 2
02.Volume 15 Issue 3
03.Volume 17 Issue 1-2
04.Volume 17 Issue 3
05.Volume 17 Issue 4
06.Volume 17 Issue 5-6
07.Volume 20 Issue 3
Notifications more
NotificationsNotify me of updates to Volume 11 Issue 2
Tell A Friend
 
Tell someone you know about this product.
Volume 11 Issue 2 (International Journal of Mathematics, Game Theory, and Algebra) $100.00
1. The Filter Operation on Nonlinear Partial Differential Equations (Gary Pantelis) pp. 1-22

2. ORE Localization in Morita Contexts (Esperanza Sanchez Campos) pp. 23-40

3. Structure and Commutativity of Associative Rings (Mohammed Ashraf) pp. 41-50

4. Phase Distribution in a Deformed Hilbert Space (P.K. Das)
pp. 51-62

5. Non-Simultaneous Collision Periodic Solutions of Fixed Energy for N-Body Problems (Zhang Shiquing) pp. 63-72

6. On the Index of Nilpotence of Jordan Nilalgebras (Ivan Correa) pp. 73-80

7. Coherent Vectors as Eigenvectors of a Backwardshift on a Deformed Hilbert Space (P.K. Das) pp. 81-89

Available Options:
Version:
Special Focus Titles
01.Violent Communication and Bullying in Early Childhood Education
02.Cultural Considerations in Intervention with Women and Children Exposed to Intimate Partner Violence
03.Chronic Disease and Disability: The Pediatric Lung
04.Fruit and Vegetable Consumption and Health: New Research
05.Fire and the Sword: Understanding the Impact and Challenge of Organized Islamism. Volume 2

Nova Science Publishers
© Copyright 2004 - 2019

Volume 11 Issue 2 (International Journal of Mathematics, Game Theory, and Algebra)